Common "Anxiety" queries answered by top doctors | iCliniq

Anxiety

Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I feel good after taking anti-anxiety medications except for sleepiness. What to do?

Query: Hi doctor,I am 47-year-old male suffering from anxiety disorder and being treated for OCD specifically. I was prescribed Zoloft 100 mg (Sertraline) a year ago. But after three months, I transferred to Prozac 40 mg (Fluoxetine) together with Risperdal 0.5 mg (Risperidone). This has been going on for ...  Read Full »


Dr. Manjunadh M

Answer: Hi, Welcome to icliniq.com. Since your Obsessive-compulsive disorder or OCD symptoms are under control using a combination of Risperidone and Fluoxetine, it is not an excellent choice to change it. Fluoxetine usually causes insomnia rather than sleepiness, and it is often taken as a morning or after...  Read Full »

I suffer from anxiety and depression for the last few years. Kindly help.

Query: Hello doctor, I suffer from anxiety and depression from the last few years. My work causes me fatigue, but I do not have an option. I have very low energy, palpitations, and sexual dysfunction. Sometimes, I get very angry and end up hurting someone. Or, I just leave my job and home and go somewhere ...  Read Full »


Dr. Manjunadh M

Answer: Hello, Welcome to icliniq.com. I understand your concern, but you will have to elaborate on your issue for me to give you proper suggestions. Since when do you have this problem? Have you taken any treatment? How is your sleep? Do you often get episodes of palpitations and worry? Do you have any med...  Read Full »

Do medications taken for anxiety affect my routine life?

Query: Hi doctor, I am 29 years old. I had panic attacks and anxiety for the last 1.5 years. It does not happen daily, but twice in a week. My BP and BPM will be increased due to palpitations, and I sweat a lot. Hence, I visited a psychiatrist yesterday. The psychiatrist has suggested me to take D Veniz 50...  Read Full »


Dr. Manjunadh M

Answer: Hi, Welcome to icliniq.com. Those drugs are for panic disorder. They are approved for these indications. They are safe. It will not affect your classes. If it causes any drowsiness (very unlikely), then you can consider reducing the night dose to half of the prescribed dosage. Please consult your s...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.